# SDR DALA2023022401411

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,394 hours, 44,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 EMER LTS SWITCHGUARD TURNS EMER LTS OFF WHEN CLOSED. CORRECTIVE ACTION: SECURED SWITCHGUARD -OP CKS OK REF B757 AMM 33-50. (9497074)
